Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 204, NWS Mobile, AL

August 8, 2006Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 8, 2006, 3:41 PM CDT for Baldwin County, Alabama. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2006, 3:41 PM CDT (20:41 UTC)
Expired
Aug 8, 2006, 4:15 PM CDT
In force
34 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:55 PM CDTHAIL 0.75Loxley, ALON HWY 59 JUST SOUTH OF I-10

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 082041
SVRMOB
ALC003-082115-
/O.NEW.KMOB.SV.W.0204.060808T2041Z-060808T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT TUE AUG 8 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  BALDWIN COUNTY IN SOUTHWEST ALABAMA

* UNTIL 415 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STEELWOOD...OR ABOUT 14 MILES SOUTH OF BAY MINETTE...AND MOVING
  SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILVERHILL AND ROBERTSDALE BY 400 PM CDT
  CLAY CITY AND SUMMERDALE BY 410 PM CDT
  MARLOW AND TURKEY BRANCH BY 415 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3072 8766 3074 8787 3039 8793 3037 8767

$$
2 follow-up statements
000 
WWUS54 KMOB 082054
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT TUE AUG 8 2006

ALC003-082115-
/O.CON.KMOB.SV.W.0204.000000T0000Z-060808T2115Z/
BALDWIN AL-
353 PM CDT TUE AUG 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
CENTRAL BALDWIN COUNTY...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LOXLEY...OR ABOUT 16 MILES SOUTH OF BAY MINETTE...MOVING
SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROBERTSDALE AND SILVERHILL BY 405 PM CDT
  SUMMERDALE...7 MILES EAST OF CLAY CITY...7 MILES NORTHEAST OF
  MARLOW AND 7 MILES NORTH OF FOLEY BY 415 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HAIL UP TO PENNY SIZE HAS BEEN REPORTED IN ALONG HIGHWAY 59 SOUTH OF 
INTERSTATE 10 WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3072 8766 3071 8785 3039 8787 3040 8761

$$
000 
WWUS54 KMOB 082112
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT TUE AUG 8 2006

ALC003-082120-
/O.EXP.KMOB.SV.W.0204.000000T0000Z-060808T2115Z/
BALDWIN AL-
410 PM CDT TUE AUG 8 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY WILL 
BE ALLOWED TO EXPIRE AT 415 PM CDT...

HOWEVER STRONG THUNDERSTORMS CONTINUE JUST EAST OF ROSINTON AND JUST 
SOUTH OF BARINEAU PARK. GUSTY WINDS...FREQUENT CLOUD TO GROUND 
LIGHTNING AND VERY HEAVY RAIN ARE LIKELY WITH THESE STORMS.

LAT...LON 3072 8766 3071 8785 3039 8787 3040 8761

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:53 AM CDT, 11 hours 48 minutes earlier.

Area forecast discussion, Aug 8, 3:53 AM CDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CDT TUE AUG 8 2006

.SYNOPSIS...FOR THE CURRENT FORECAST...BIGGEST FORECASTING BEAR
CONTINUES TO BE POPS. FIRST THINGS FIRST...LAST EVENINGS UPPER AIR
ANALYSIS AND CURRENT WATER VAPOR LOOPS SHOWS AND UPPER RIDGE OVER THE
CENTRAL CONUS AND CA...WITH THE PEAK CENTERED OVER THE LOWER MISS
RIVER VALLEY. UPPER LOW WAS MOVING OVER THE WEST COAST...WITH A
TROUGH DIGGING OVER THE NORTHEASTERN CONUS/E-ERN CA. AN UPPER LOW WAS
NOTED OFF THE FL ATLANTIC COAST...AND A SHORTWAVE MOVING OVER
TX...AROUND THE UPPER RIDGE. ALSO NOTES WAS AN UPPER TROUGH OVER THE
WESTERN ATLANTIC. IN THE LOWER LEVELS OF THE ATMOSPHERE...SURFACE
HIGH PRESSURE WAS CENTERED OVER LAKE SUPERIOR...WITH A RIDGE OVER
THE SOUTHEASTERN CONUS AND A SURFACE FRONT STRETCHED ACROSS THE
CENTRAL/NE CONUS...RUNNING FROM EASTERN CO TO NORTH OF ME. STILL HAVE
THE USUAL POOLS OF DRIER AIR MEANDERING AROUND THE LOW LEVEL RIDGE.
GOES SOUNDER PRECIP H20 PLOTS PUT A DRY POOL OVER THE NORTHERN FL
PENINSULA...CENTRAL GULF OF MX...AND OVER NORTHERN AL/MS/AR.

&&

.SHORT TERM (TODAY THROUGH TONIGHT)...UPPER HIGH PRESSURE CENTERED
OVER NORTHEAST MISSISSIPPI WILL SLOWLY CREEP WEST TOWARD THE
ARKLATEX REGION OVER THE NEXT 24 HOURS. WEAK IMPULSES ALONG THE
EASTERN PERIPHERY WILL MOVE SOUTH AND SOUTHWEST ACROSS THE FORECAST
AREA AND HELP TRIGGER/SUSTAIN SCATTERED SHOWERS AND THUNDERSTORMS
TODAY. THE GFS MODEL IS SUFFERING FROM CONVECTIVE FEEDBACK PROBLEMS
WHICH HAS CONTAMINATED SEVERAL WEATHER ELEMENTS SUCH AS
TEMPERATURES...QPF AND POPS. AS A RESULT...LEANED TOWARD THE
WARMER/DRIER NAM SOLUTION WHICH HAS HIGH TEMPERATURES ABOUT 1 TO 4
DEGREES HIGHER THAN THE GFS...POPS ABOUT 10 TO 20% LOWER AND A
REASONABLE QPF OUTPUT. THE HIGHEST COVERAGE SHOULD BE ACROSS THE
EASTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA...FURTHER AWAY
FROM THE INFLUENCES OF THE UPPER HIGH PRESSURE. ISOLATED ACTIVITY
THIS EVENING SHOULD SETTLE DOWN WITH LOSS OF DAYTIME HEATING....WITH
CLEARING SKIES OVERNIGHT. A FEW SHOWERS SHOULD REDEVELOP ACROSS THE
COASTAL WATERS AND HUG THE COAST...SO LEFT IN ISOLATED COVERAGE
SOUTH OF I-10 FOR THE OVERNIGHT HOURS. THE NAM AND GFS TEMPERATURE
GUIDANCE ARE NEARLY IDENTICAL FOR LOW TEMPERATURES TONIGHT...SO NO
BIG DEPARTURES NEEDED. /22

.LONG TERM (WEDNESDAY THROUGH TUESDAY)...WEDNESDAY STARTS WITH THE
WESTERN ATLANTIC UPPER TROUGH JUST OFF THE EASTERN SEABOARD...AS A
SERIES OF UPPER SHORTWAVES PASSING OVER SOUTHEAST CA/NE CONUS
CONTINUE TO DEEPEN THE TROUGH. THESE SHORTWAVES ALSO CONTINUE TO DIG
A TROUGH OFF THE PACIFIC NORTHWEST. BY THURS MORN...MODELS INDICATING
THE UPPER RIDGE HAS BECOME CENTERED OVER TX. SURFACE FRONT/TROUGH
STRETCHING ACROSS THE CENTRAL PLAINS/TENN RIVER VALLEY/MID ATLANTIC
REGION HAS PUSHED SOUTH TO OVER CENTRAL/N-RN MS/AL/GA...DEPENDING
UPON WHICH MODEL ONE CHOOSES (NAM/WRF HAS PUSHED THE FRONT SOUTH TO
THE I-20 CORRIDOR...THEN BACK NORTH TO ITS CURRENT POSITION IN THIS
TIME)....WITH SURFACE RIDGE OVER THE SOUTHEAST GETTING PUSHED OVER
THE CENTRAL GULF...WHERE IT REMAINS FOR THE REST OF THE FORECAST.
MODELS ADVERTISING A RE-ENFORCING BOUNDARY WORKING ITS WAY SOUTH THE
END OF THE WEEK.

EVEN WITH THESE SHOTS OF NORTHERLY AIR MOVING SOUTH ACROSS THE
SOUTHEAST...OP MODELS DO NOT APPRECIABLY CHANGE THE PRECIP H20 LEVELS
OVER THE NORTHERN GULF COAST....WITH A STEADY SOUTH TO WEST-SOUTHWEST
FLOW OVER THE NORTHERN GULF COAST THROUGH THE PERIOD. LOOKING AT THE
GFS ENSEMBLES...THERE IS QUITE A BIT OF VARIABILITY IN THE MOISTURE
LEVELS...WITH THE VARYING AS A RESULT. THIS VARIABILITY IS MOST
NOTICEABLE INLAND. THE OP GFS IS LEANING TOWARDS THE WETTER END OF
THE SCALE...ESPECIALLY IN THE THURS THROUGH SUN TIME FRAME.

FOR THE FORECAST...HAVENT DEVIATED FROM THE MAV TEMPS...UPS...HAVE
TAKEN A BLENDED APPROACH FOR WED THROUGH THURS. HAVENT DEVIATED FROM
THE MEX NUMBERS IN THE EXTENDED...WITH THE DRY POOLS JUST TO HARD TO
HANDLE IN THE LAST PERIODS OF THE FORECAST. THEY WILL HAVE TO BE
HANDLED IN A DAY BY DAY FASHION.

&&

.MARINE...WEST-EAST ORIENTED HIGH PRESSURE RIDGE ACROSS NORTHERN
GULF WILL RESULT IN A NEARLY NON-EXISTENT SYNOPTIC FLOW OVER THE
NEXT 48 HOURS. THE WEAK WIND FLOW WILL PRIMARILY BE MESO DRIVEN FROM
SEA-BREEZE / LAND-BREEZE DEVELOPMENT AND RAIN-COOLED OUTFLOW
BOUNDARIES FROM DISSIPATING THUNDERSTORMS. THE RIDGE WILL SETTLE
SOUTH ACROSS THE CENTRAL GULF THE LATTER HALF OF THE WEEK...WITH A
LIGHT TO OCCASIONAL MODERATE WEST TO SOUTHWEST FLOW DEVELOPING
ACROSS THE COASTAL WATERS. SEAS SHOULD SETTLE BACK TO TWO FEET OR
LESS THIS MORNING...BUT REBUILD TO TWO TO THREE FEET ONCE THE
SUSTAINED SYNOPTIC FLOW RESUMES. /22

&&

.FIRE WEATHER...LOTS OF MOISTURE NEAR THE COAST...WITH LESS
INLAND...THOUGH DO NOT SEE RH LEVELS DROPPING BELOW CRITERIA LEVELS
ANY AREAS. DAILY SHRA/TSRA WILL WILL FIRE EACH DAY...WITH BEST
COVERAGE CLOSER TO THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      92  75  92  76  91 /  50  20  60  30  60
PENSACOLA   91  76  91  77  90 /  50  20  60  40  60
DESTIN      92  79  90  79  90 /  50  20  60  40  60
EVERGREEN   94  73  92  74  93 /  50  20  60  40  60
WAYNESBORO  95  74  96  72  92 /  40  20  50  40  50
CAMDEN      97  73  97  74  93 /  30  20  50  50  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/22
Hazardous weather outlook, Aug 8, 5:30 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT TUE AUG 8 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
530 AM CDT TUE AUG 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE IMMEDIATE COAST LATE
THIS MORNING AND THEN DEVELOP FURTHER INLAND DURING THE AFTERNOON.
INITIAL MOVEMENT WILL WEST AT 15 MPH THIS MORNING...TURNING TO A
SOUTHWESTERLY MOTION DURING THE AFTERNOON. A FEW OF THE STORMS COULD
BECOME STRONG WITH WIND GUST OF 35 TO 45 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN...ESPECIALLY ALONG AND
SOUTHEAST OF I-65. THE THUNDERSTORMS WILL WEAKEN AND DISSIPATE IN
THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD SEVERE OR HAZARDOUS WEATHER WILL BE
LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 8, 3:10 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT TUE AUG 8 2006

ALZ062-082045-
UPPER BALDWIN-
INCLUDING THE CITIES OF...BAY MINETTE...
310 PM CDT TUE AUG 8 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN COUNTY...

AT 303 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTHEAST OF BAY MINETTE...AND MOVING SOUTHWEST
AT 5 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
DOUGLASVILLE...WHITEHOUSE FORKS AND STAPLETON THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Aug 8, 3:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CDT TUE AUG 8 2006

ALZ060-082115-
COVINGTON-
329 PM CDT TUE AUG 8 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN COVINGTON
COUNTY...

AT 320 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES NORTHEAST OF RED OAK...AND MOVING SOUTHWEST AT 5 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LIBERTYVILLE...WATKINS BRIDGE...RED OAK AND PLEASANT HOME THROUGH 415
PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, Aug 8, 3:34 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT TUE AUG 8 2006

FLZ002-004-082130-
COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...
334 PM CDT TUE AUG 8 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA
ROSA COUNTIES...

AT 328 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES NORTHWEST OF PACE...AND MOVING SOUTHWEST AT 10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PACE...COTTAGE HILL...CANTONMENT AND GONZALEZ THROUGH 430 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:55 PM CDTRed Flag WarningMOBButler, Crenshaw, Wilcox28 hr
Aug 8, 2:55 PM CDTRed Flag WarningMOBButler, Crenshaw, Wilcox52 hr
Aug 8, 5:24 PM CDTSevere Thunderstorm WarningMOBMobile51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.